Journal of Nonlinear Mathematical Physics

Volume 12, Issue Supplement 2, December 2005, Pages 300 - 315

A fuzzy difference equation of a rational form

Authors
G STEFANIDOU, G PAPASCHINOPOULOS
Corresponding Author
G STEFANIDOU
Available Online 1 December 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.21How to use a DOI?
Abstract
In this paper, we prove some effects concerning a Fuzzy Difference Equation of a rational form.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 100
Pages
300 - 315
Publication Date
2005/12
ISBN
91-974824-5-5
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.s2.21How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - G STEFANIDOU
AU  - G PAPASCHINOPOULOS
PY  - 2005
DA  - 2005/12
TI  - A fuzzy difference equation of a rational form
JO  - Journal of Nonlinear Mathematical Physics
SP  - 300
EP  - 315
VL  - 12
IS  - Supplement 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.s2.21
DO  - https://doi.org/10.2991/jnmp.2005.12.s2.21
ID  - STEFANIDOU2005
ER  -